PDA

View Full Version : Muscle Twitching?? My Life..



Larz77
04-21-2009, 08:47 AM
Hi all. Feeling kind of down, wanted to reach out to all of you as you have been so supportive. The past few months have been interesting. I've had an assortment of symptoms, brain fog, vision isn't quite right, spinny head, night sweats, and oddly enough, I can drop a lot of weight in a week, I suppose it's water weight, but it's weird...etc. I have a sinus thing that often is diagnosed as an ear infection for most of the Winter. When I get diagnosed with an URI, I get antibiotics (generally Zithromax). When I take this, I start feeling better with all my symptoms. Lasts about 2 weeks and back down I go.

One of the latest symptoms has been this awful twitchy muscle (in my shoulder) just goes to town on it's own and my stomach, gassy, upset, drop weight too easily... Of course, the constants, sore joints, muscles, etc. But I wonder if some of these symptoms are familiar to any of my lupie friends?

So, I'm still struggling, do I take the Immunosuppresent or not. To make matters more complicated, I had indicated that I was hesitant to try the Cellcept, so she immediately said that she'd put me on Immuran but at a lower dose (apparently it cross reacts with allopurinal and can make it more potent). So, another decision, do I take it and is this Immuran the right move....Sigh.

Add to the mess that my wife is frustrated with what I'm going through. I get to almost normal on the antibiotic and slide backward. Huge fight last week, which was frustrating because it's not like I can do anything about this...I don't want to lose her. Just one more thing.

Thank goodness for the arcade...distracts me so I don't dwell on things (for those who think it's an obsession, it's more of a distraction....). Thanks for listening.

cptnblah
04-21-2009, 01:37 PM
I get severe muscle spasms and involuntary muscle twitching. If that is what you are refering to then you may want to have the doc look into myositis. It is a muscle disease that can cause spasms and muscle swelling. It gets so bad that it wakes me from a dead sleep. My Rheumy finally gave me some muscle relaxants to take before bed.

lucky7
04-21-2009, 01:54 PM
Hi Larz77! I get the same things happening to me. Like Cptnblah, i take muscle relaxers (Flexeril) at night along with my Melatonin and i get the BEST sleep ive ever had! It HELPS alot, so ask your dr about it and i hope it works out for you! Good Luck!!! :cute:

Oluwa
04-21-2009, 03:33 PM
Humm, Larz...

Antibiotics and autoimmunesuppressants are like apple and oranges, not one in the same. After you do a round of antibiotics are you retested for your infection, if stil there....because you feel well on them...? I would investigate that further...

Have you ever had an upper endoscopy for your stomach issues? Maybe you have an infection in there too..or somewhere along your digestive tract...have lower endoscopy too. I had an infection in my gut..H.Pylori....causes gas, weight loss, upset are a few of the symptoms...

I too get night sweats....rages for weeks, then stops for a few and rages on again. Do you get so wet, when you wake up do you have sheet wrinkles in your face and arms....? I know we have mention them here.... we all use different drugs and nothing has treated them....so I don't think an autoimmunesuppressant will stop that....

We have central air, so I keep my room like a freezer. Just to have the cool breeze flowing over my face helps tremendously....still cold in Minnesota? Open a window...keep the head out and one foot out from underneath the covers....

I mentioned the night sweats to my RheumBA and he just gave me the Orphan Annie Eyes...blank. But from my reads it is a common symptom of Lupus.

I would also seek out an ENT for your sinuses..maybe it can be resolved once and for all..maybe with a different antibiotic....

Muscle relaxers are great for the spasms, there is also a drug called Methocarbamol, generic. I used that when I have had severe muscle spasms in my legs from my lumbar surgery....

I don't think your a crazed obsessed manic on the games....only when you take my crowns..but I know what you mean, using it to keep focused on something else besides your symptoms. It helped me through a rough patch....

But I notice when I played the games, steady for a long period I didn't feel to good when I got up. I call it feeling glazed over...my head felt full, puffy, tight, my brain felt like it was pressing tight against my skull...I felt hung over. I felt like I was plastic...hard to explain...and when I left the screen my vision was blurred and unable to focus quickly.. Maybe you got the Screen Head as I call it.

It also aggravated my joints from sitting in one position so long.. from my ankles to my neck...

I have notice a difference in how I feel when I took a vacation from the games. I don't have the Screen Head anymore...

Be well soon I hope, Larz...Hugs.
Love,
Oluwa

lucky7
04-21-2009, 03:37 PM
I just love you Oluwa! You always have the BEST information! GO OLUWA!!!!!!! You deserve a drink!!!!!!:friday:

mountaindreamer
04-21-2009, 07:11 PM
hi larzz,

Oluwa gave you great informtion, i just wanted to say i am sorry for the strain that this is putting on your marriage....too many of us understand the full price that we sometimes have to pay for having this disease. Hopefully, you will feel better soon, and things can start getting back to normal....fighting with a loved one does not help you get better, probably sets you back.

i take the immunesuppresent Methotrexate....there are definitely concerns about taking the med, but i will tell you that i immediately felt better, and now have several good days each week.

hope the best for you,